Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A boundary integral equation formulation for the Helmholtz equation in a locally perturbed half-plane
KTH, School of Engineering Sciences (SCI), Aeronautical and Vehicle Engineering.
2005 (English)In: Zeitschrift für angewandte Mathematik und Mechanik, ISSN 0044-2267, E-ISSN 1521-4001, Vol. 85, no 2, 79-88 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we study the application of boundary integral equation methods to the solution of the Helmholtz equation in a locally perturbed half-plane with Robin or impedance boundary conditions. This problem models outdoor noise propagation from a cutting onto a surrounding flat plane, and also the harbour resonance problem in coastal engineering. We employ Green's theorem to derive a system of three coupled integral equations. The three unknowns are the pressure on the boundary of the disturbance and the pressure and its normal derivative on the interface with the upper half-space. We prove that the integral equation formulation has a unique solution at all wavenumbers by proving equivalence of the boundary value problem and the integral equation formulation and proving uniqueness of solution for the boundary value problem.

Place, publisher, year, edition, pages
2005. Vol. 85, no 2, 79-88 p.
Keyword [en]
half-plane, boundary integral equations, Helmholtz equation, uniqueness
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-37708DOI: 10.1002/zamm.200410157ISI: 000228300500001Scopus ID: 2-s2.0-14844283859OAI: oai:DiVA.org:kth-37708DiVA: diva2:434919
Available from: 2011-08-16 Created: 2011-08-16 Last updated: 2017-12-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Peplow, Andrew T.
By organisation
Aeronautical and Vehicle Engineering
In the same journal
Zeitschrift für angewandte Mathematik und Mechanik
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 42 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf